# SDR IPXA2022062483460

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 20,365 hours, 12,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A9242363900000
- Part serial: NSN
- Condition: Broken
- Location: Avionics Compart
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1C/3E AND E COMPARTMENT UNDER FLOORRBOARDS 121 FT HAS A WIRE SUPPORT BROKEN.ACCOMPLISHED REPAIRED PER SRM 51-70-10 FIG.29
